# SDR ESE2004F00000

- Difficulty date: January 25, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N213JS
- Make and model: Cessna 550
- Aircraft serial: 5500597
- Engine: Pwa JT15D4
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 99120365
- Condition: Inoperative
- Location: Fire Detector
- Part time: 3,570 hours, 2,677 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A FIRE WARNING OCCURRED DURING CLIMBOUT.  ON THE RT ENGINE.  NO EMERGENCY DECLARED.  AIRCRAFT MADE A PRECAUTIONARY LANDING.  NO SECONDARY INDICATION OF MALFUNCTION WERE EVIDENT.  CREW COULD NOT DUPLICATE PROBLEM. RT ENGINE FIRE DETECTOR CONNECTOR.
